# SDR YENA2020122300631

- Difficulty date: December 19, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 58,422 hours, 20,580 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB016077
- Condition: Failed
- Location: Nr 1 Elac
- Part time: 46,466 hours, 16,373 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 799, FLL-HAV.  RETURNED TO FIELD.  F/CTL AIL SERVO FAULT.  L AIL BLUE SYSTEM BOXED AMBER ON F/CTL PAGE, REF TSM 27-93-34.  R & R NR 1 ELAC, IAW AMM 27-93-34.  OPERATIONS CHECKS OK.
